The cohomology of period domains for reductive groups over finite fields
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 1, p. 63-77
@article{ASENS_2001_4_34_1_63_0,
     author = {Orlik, Sascha},
     title = {The cohomology of period domains for reductive groups over finite fields},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 34},
     number = {1},
     year = {2001},
     pages = {63-77},
     doi = {10.1016/s0012-9593(00)01058-2},
     zbl = {1058.14032},
     mrnumber = {1833090},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2001_4_34_1_63_0}
}
Orlik, Sascha. The cohomology of period domains for reductive groups over finite fields. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 1, pp. 63-77. doi : 10.1016/s0012-9593(00)01058-2. http://www.numdam.org/item/ASENS_2001_4_34_1_63_0/

[1] Björner A, Some combinatorial and algebraic properties of Coxeter complexes and Tits buildings, Adv. in Math. 52 (1984) 173-212. | MR 744856 | Zbl 0546.06001

[2] Curtis C.W, Lehrer G.I, Tits J, Spherical buildings and the character of the Steinberg representation, Invent. Math. 58 (1980) 201-210. | MR 571572 | Zbl 0435.20024

[3] Kottwitz R.E, Shimura varieties and twisted orbital integrals, Math. Ann. 269 (1984) 287-300. | MR 761308 | Zbl 0533.14009

[4] Lehrer G.I, The spherical building and regular semisimple elements, Bull. Austral. Math. Soc. 27 (1983) 361-379. | MR 715314 | Zbl 0513.20032

[5] Mumford D, Geometric Invariant Theory, Springer-Verlag, 1965. | MR 214602 | Zbl 0147.39304

[6] Orlik S, Kohomologie von Periodenbereichen über endlichen Körpern, Thesis, 1999. | MR 1801662

[7] Quillen D, Homotopy properties of the poset of nontrivial p-subgroups of a group, Adv. in Math. 28 (1978) 101-128. | MR 493916 | Zbl 0388.55007

[8] Rapoport M, Period domains over finite and local fields, Proc. Symp. Pure Math. 62 (1997) 361-381. | MR 1492528 | Zbl 0924.14009

[9] Rapoport M, Analogien zwischen den Modulräumen von Vektorbündeln und von Flaggen, Jahresber. Dtsch. Math.-Ver. 99 (4) (1997) 164-180. | MR 1480327 | Zbl 0891.14010

[10] Rapoport M, Two letters to B. Totaro, April 1994.

[11] Solomon L, The Steinberg character of a finite group with (B,N)-pair, in: Brauer R, Sah C.H (Eds.), Theory of Finite Groups, W.A. Benjamin, 1969. | MR 246951 | Zbl 0216.08001

[12] Totaro B, Tensor products in p-adic Hodge theory, Duke Math. J. 83 (1) (1996) 79-104. | MR 1388844 | Zbl 0873.14019